Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 1561 to 1572 of 1572

1561
Hardy's inequality in a limiting case on general bounded domains

Byeon, Jaeyoungresearcher; Takahashi, Futoshi, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.21, no.8, 2019-12

1562
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

1563
Prediction Based Efficient Online Bandwidth Allocation Method

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.23, no.12, pp.2330 - 2334, 2019-12

1564
A Finite Element Nonoverlapping Domain Decomposition Method with Lagrange Multipliers for the Dual Total Variation Minimizations

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.81, no.3, pp.2331 - 2355, 2019-12

1565
Biological advection and cross-diffusion with parameter regimes

Chung, Jaywan; Kim, Yong-Jungresearcher; Kwon, Ohsang; Yoon, Chang-Wook, AIMS MATHEMATICS, v.4, no.6, pp.1721 - 1744, 2019-12

1566
Mining Pool Manipulation in Blockchain Network Over Evolutionary Block Withholding Attack

Kim, Seonggeun; Han(Hahn), Sang-Geunresearcher, IEEE ACCESS, v.7, no.1, pp.144230 - 144244, 2019-12

1567
Limit properties of continuous self-exciting processes

Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

1568
Classes of graphs with no long cycle as a vertex-minor are polynomially chi-bounded

Kim, Ringi; Kwon, O-joung; Oum, Sang-ilresearcher; Sivaraman, Vaidy, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.140, pp.372 - 386, 2020-01

1569
Convergence to alpha-stable Levy motion for chaotic billiards with several cusps at flat points

Jung, Paul Heajoonresearcher; Pene, Francoise; Zhang, Hong-Kun, NONLINEARITY, v.33, no.2, pp.807 - 839, 2020-02

1570
A note on invariance of the Cauchy and related distributions

Jung, Paulresearcher; Chin, Wooyoung; Markowsky, Greg, STATISTICS & PROBABILITY LETTERS, v.158, 2020-03

1571
Composition law and complex multiplication

Koo, Ja-Kyungresearcher; Eum, Ick Sun; Jung, Ho Yun; Shin, Dong Hwa, JOURNAL OF NUMBER THEORY, v.209, pp.396 - 420, 2020-04

1572
l-adic étale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, ACCEPT

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0